!!

Guests can now post!

Welcome to Intelligent Answers.  As a guest, you are now able to post a question, subject to getting through our spam-bot filters.  However, if you want to answer any questions, you will need to register.  Thanks for visting!  (BTW - guests cannot post links, and if you post spam, we will block your IP and report you to every spam protection site we can find - we work hard to keep this site spam free for the benefit and enjoyment of our members!)

Author Topic: when one vomits after taking medication.  (Read 352 times)

Offline jacquesdor

  • Founder member.
  • Founder
  • Bachelor
  • *
  • Thank You
  • -Given: 64
  • -Receive: 13
  • Posts: 575
  • Helpfulness: 24
  • .
when one vomits after taking medication.
« on: 10 February, 2018, 09:47:48 AM »
This morning I have been struck by a nasty bug which made me vomit violently and then had projectile defecation. Sorry to be so disgusting but I have a serious question. All this started after I had taken my morning meds. Seemingly my whole system has been purged, so where am I, med wise ? Do I assume they didn't stay in so I should take another  lot ? They are mostly blood pressure pills, so I need to take them, but don't want to double up.
Does anyone have any ideas ?

Offline siasl

  • Founder member who you can't insult as I'm too ignorant.
  • Administrator
  • Chancellor
  • *****
  • Thank You
  • -Given: 122
  • -Receive: 85
  • Posts: 5306
  • Helpfulness: 129
  • Intelligence is soluble in alcohol <hic>
Re: when one vomits after taking medication.
« Reply #1 on: 10 February, 2018, 06:59:47 PM »
Ask your GP. I would guess that they'll say not to double up as they cannot say how much of the initial dose was ingested or lost.

Offline P-Kasso2

  • Awaiting inspiration.
  • PK unique
  • University Councillor
  • *
  • Thank You
  • -Given: 53
  • -Receive: 163
  • Posts: 12220
  • Helpfulness: 213
  • January 2011 prize-quiz winner.
Re: when one vomits after taking medication.
« Reply #2 on: 11 February, 2018, 12:09:01 PM »
It's probably too late now anyway...But I'd echo Siasl.
If it happens again (even though your GP can't know how much of your meds had already been absorbed into your bloodstream) he/she will be able to advise you on which med was the most vital - and therefore advise you on whether or not to at least repeat one, some or none of them.
It's always safest to ask the expert.
"I live in hope"

Offline jacquesdor

  • Founder member.
  • Founder
  • Bachelor
  • *
  • Thank You
  • -Given: 64
  • -Receive: 13
  • Posts: 575
  • Helpfulness: 24
  • .
Re: when one vomits after taking medication.
« Reply #3 on: 12 February, 2018, 09:01:55 AM »
Thank you, Siasl and PK. In the end I just lay around all day and waited for it to end. I couldn't get to the GP, daren't leave the vicinity of the loo. Can't phone because my hearing loss forbids that. Luckily it seemed to have passed ( no pun intended ) by the next morning so I was able to take the meds and hold on to them. I appreciate your help, and if it ever happens again I will get a friend to call the surgery for me.